# SDR FDEA202508261539

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 35,594 hours, 19,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274609210
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT FR63 -Y2462 WORN REPAIRED THE MAIN DECK WORN SEAT TRACK AT FR63 -Y2462 PER A300-600F SRM53-10-16-201   FIG.201. THIS IS CATEGORY Ï¿½AÏ¿½ REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
